# SDR REXA2013120902221

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 13,758 hours, 8,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP IN THE GALLEY AREA IS NO LONGER SECURE.  STRIP LOCATED IN FRONT OF CARTS NR 305 & 306.  SECURED STRIP LIGHTING IN FWD GALLEY IAW 33-51-00,  ACFT OK TO CONTINUE.
